Vicks DayQuil Severe Cold & Flu Multi-Symptom Relief Caplets, 25/Box (7892-25X20-SBA)
$13.77

Vicks DayQuil Severe Cold & Flu Multi-Symptom Relief Caplets, 25/Box (7892-25X20-SBA)

Price unavailable
Item #: 1671303 Model #: 7892-25X20-SBA
57 Reviews
5
7 reviews
5 star
(7)
4 star
(0)
3 star
(0)
2 star
(0)
1 star
(0)
  • Coated caplets relieve nasal congestion, cough, headache, minor aches, fever, and sore throat
  • Box contains 50 caplets
  • Active ingredients: acetaminophen 325mg, dextromethorphan HBr 10mg, guaifenesin 200mg, phenylephrine HCl 5mg

Online. In store. Always free.

If you aren’t 100% satisfied with this item you may return it or exchange it for free. Simply bring it back to any Staples store or mail it back to us with a free, pre-paid return label.

I need to return an item.

Need help now? Let's chat.

$13.77
$14.99
Clearance
$13.77
25/Box

Note: *Offer Expires on 08/07/2021

Note: **While supplies last. May not be valid in combination with other offers. Offer subject to change.

Item #1671303
Model #7892-25X20-SBA
8% off
25/box
Clearance

Clearance

Offer Expires on 08/07/2021

**While supplies last. May not be valid in combination with other offers. Offer subject to change.

Details

About this product

Relieve severe symptoms of colds and flu with this 25-pack box of DayQuil daytime cold and flu caplets.

Keep this 25-pack of DayQuil daytime cold and flu caplets on hand to combat sore throat, cough, fever, headache, and congestion. Packaged for individual use with 25 packs of two caplets each, this box is perfect for stocking first aid kits, office supplies, or medical supply stations to ensure everyone is able to keep going. Formulated with acetaminophen, phenylephrine, and dextromethorphan, in this 25-pack box of DayQuil daytime cold and flu caplets are fast acting and help counteract drowsiness.

  • Coated caplets relieve nasal congestion, cough, headache, minor aches, fever, and sore throat
  • Box contains 50 caplets
  • Active ingredients: acetaminophen 325mg, dextromethorphan HBr 10mg, guaifenesin 200mg, phenylephrine HCl 5mg
  • Non-drowsy formulation for relief of your cold and flu symptoms
  • Inactive ingredients: ammonium hydroxide, FD&C Blue No. 1, FD&C Red No. 40, gelatin, glycerine, polyethylene glycol, povidone, propylene glycol, purified water, shellac, simethicone, sorbitol sorbitan solution, titanium dioxide
Would you like to give feedback on product content, images, or tell us about a lower price?